# SDR AALA960582

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER TRAILING EDGE HORIZ STABILIZER SKIN CORRODED.  CUT OUT CORROSION AND REPAIRED PER ESO 11677 DATED 4/9/96.  (M)
